Couldn't find what you looking for?

TRY OUR SEARCH!

hi.. i am on birth control and last week i decided to skip my period, so i started a new cycle. three weeks ago i had unprotected sex and my partner came in me but i had take my pill seven hours late two days before. (it was one of the active pills). seven days after my period sould have started i took a home pregnancy text and the results wre negative but today on the eight day after my period should have started i am gettin brownish discharge and i have had slight stomach discomfort for several days. i have been on birth control for three months but i was a day one start so im fullly portected i was jsut wondering if theisr is any chance i could be preganant. this is the first time i have decide to skip my period so im not really sure of the side effects

Loading...

Whenever you skip a period you can have strange side effects such as spotting and actually getting your period even if you DO skip and go straight to the next pack...

Skipping is always best done with MONOPHASIC pills and not Triphasic.
Reply

Loading...